| Model Number |
FG12531 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Paralysis (1997)
| Date of Event |
02/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced hypertension requiring additional intervention.The patient presented as symptomatic and underwent a left transcarotid artery revascularization (tcar) procedure.The enroute transcarotid neuroprotection system (nps) was selected for use.Upon closure, the patient's systolic blood pressure briefly reached the 200s, and medication was administered to correct it.A delayed neuromuscular response was observed, with absence of twitch.
Additional Manufacturer Narrative
Investigation results: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event does not represent a new or unanticipated risk.This event type was accounted for during the product risk analysis to support an acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "known inherent risk of device".
Event or Problem Description